Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV & Bipolar partner
Aug 29, 2007

Hi, My parnter of 2+ years is HIV+ and bipolar. He has lost all sexual drive & is discomforted by anyphysical contact. He has been this way for about 10 months. I don't know all the meds he is on, but do know that he is on high dosages of several of them. I'm looking for any assistance/reading material that might help me to better understand what is going on.

Response from Dr. Henry

sexual dysfunction is common in the general population (witness the explosion of use of Viagra like drugs) and is often an issue for HIV+ persons on treatment. Some HIV drugs and many psychotropic drugs may contribute to the problem. A general link discussing the matter is provided below:

http://www.aidsmap.com/en/docs/2916821C-ECBD-4498-97E0-DAFA4E09E370.asp

Often counseling and evaluation by a therapist trained in sexual dysfunction is useful for the patient and often may involve the partner. KH



Previous
please please please Dr Conway help
Next
medicines

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement